The cupping theorem in R M

Authors
Citation
Yf. Sui et Zy. Zhang, The cupping theorem in R M, J SYMB LOG, 64(2), 1999, pp. 643-650
Citations number
11
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
JOURNAL OF SYMBOLIC LOGIC
ISSN journal
0022-4812 → ACNP
Volume
64
Issue
2
Year of publication
1999
Pages
643 - 650
Database
ISI
SICI code
0022-4812(199906)64:2<643:TCTIRM>2.0.ZU;2-Y
Abstract
It will be proved that the Shoenfield cupping conjecture holds in R/M, the quotient of the recursively enumerable degrees module the cappable re. degr ees. Namely, for any [a].[b] is an element of R/M such that [0] - [b] - [a] there exists [c] is an element of R/M such that [c] - [a] and [a] = [b] V [c].